# SDR COMA9710019

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1117H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120117
- Engine: Pwa PW118
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Part number: 3035682
- Condition: Clogged
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

LEFT ENGINE FUEL FILTER BYPASS INDICATION DURING TAKEOFF.  REPLACED THE ENGINE HIGH PRESSURE FUEL FILTER.
